# SDR DJFA2008062

- Difficulty date: July 6, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N794TA
- Make and model: Beech 400A
- Aircraft serial: RK282
- Aircraft time: 6,570 hours, 5,521 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

TEMPORARILY LOST PRESSURIZATION AT FL300.  OXYGEN MASKS DROPPED.  EMERGENCY WAS DECLARED.  AIRCRAFT LANDED SAFELY.   (A)
